# SDR UIEA2021042901019

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Location: Bs 1265 S5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1265 S-5L BEAM WEB FOUND CRACK.( M/D STA 1265 S-5L BEAM WEB REPLACED AND INSTALLED AS PER RI-53-00-14536 REV A. )
